# SDR IPXA2022091086089

- Difficulty date: August 26, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525041
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN STA 340 LBL 10, FLOOR HAS CORROSION IN SEVERAL AREAS. CORROSION WAS FOUND AT THE SHEAR WEB.WORKED PER RCD 283543, BLENDED OUT AREA FOUND TO BE WITHIN LIMITS PER SRM 53-10-51-1A-2.
